# SDR ASOA20140916113

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 3,465 hours, 26,336 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Component: Door
- Component part number: 14545807401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1A INSPECTION, A SMALL HOLE WAS FOUND IN THE CARGO DOOR LOWER FWD CORNER. MAINTENANCE PERFORMED AN INTERNAL DOUBLER REPAIR TO THE CARGO DOOR, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
